RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 2, Pages 253–276 (Mi izv3378)  

On the completeness of the system of functions $ż^{\nu_n}\}$ on curves in the complex domain

Chen Se-Ch'ang


Full text: PDF file (1903 kB)

Bibliographic databases:
Received: 08.02.1960

Citation: Chen Se-Ch'ang, “On the completeness of the system of functions $ż^{\nu_n}\}$ on curves in the complex domain”, Izv. Akad. Nauk SSSR Ser. Mat., 25:2 (1961), 253–276

Citation in format AMSBIB
\Bibitem{Che61}
\by Chen~Se-Ch'ang
\paper On the completeness of the system of functions $\{z^{\nu_n}\}$ on curves in the complex domain
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 2
\pages 253--276
\mathnet{http://mi.mathnet.ru/izv3378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126670}
\zmath{https://zbmath.org/?q=an:0111.07003}


Linking options:
  • http://mi.mathnet.ru/eng/izv3378
  • http://mi.mathnet.ru/eng/izv/v25/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:121
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019